Ovarian development in sexual and parthenogenetic geckos of the Heteronotia binoei complex

Whittier J.M., Dale Roberts J., Stewart D. and Moritz C. (1993) Ovarian development in sexual and parthenogenetic geckos of the Heteronotia binoei complex. Journal of Zoology, 230 3: 459-468. doi:10.1111/j.1469-7998.1993.tb02698.x


Author Whittier J.M.
Dale Roberts J.
Stewart D.
Moritz C.
Title Ovarian development in sexual and parthenogenetic geckos of the Heteronotia binoei complex
Journal name Journal of Zoology   Check publisher's open access policy
ISSN 1469-7998
Publication date 1993-01-01
Sub-type Article (original research)
DOI 10.1111/j.1469-7998.1993.tb02698.x
Volume 230
Issue 3
Start page 459
End page 468
Total pages 10
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 27 Jun 2017, 00:03:55 EST by System User